# SDR SWAA2014070729634

- Difficulty date: July 1, 2014
- Submitted: July 8, 2014
- Operation: Air carrier
- Aircraft: N246LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32507
- Aircraft time: 28,718 hours, 16,943 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER EVAC SLIDE OUT OF POSITION.  REPOSITIONED SLIDE IAW MT.
